# SDR ASOA201200713

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 22,759 hours, 15,787 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ARMED POSITION ARE ON.  PERFORMED FUNCTIONAL RESET OF ACFT IAW AMM 24-00-00.  FUNCTION CHECKED OK NO FURTHER DEFECTS NOTED.
